# SDR AALA201806199002

- Difficulty date: June 8, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 43,751 hours, 16,461 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D57745018211
- Condition: Worn
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR SPOILER HINGE, CENTER FITTING WAS FOUND TO BE WORN, WS 924 TO 970,  RIB 17.  REPAIRED THE HINGE FITTING IAW SRM 57-70-00-300-003, FIG 20101, SHEET 2.
